# SDR IPXA2020112262661

- Difficulty date: November 6, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0502506
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING OUTBOARD FLAP INBOARD HINGE LUG HOLES CORRODED.  REPAIRED RT OUTBPARD FLAP INBOARD HINGE CORRODED LUG HOLES, IAW VT-SAA EA 011-5740-01-A8716 REV I/R AND UPS EO MD11-5750-78565-A. (MINOR).
